Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What is the difference between Mintop and Mintop Forte?

Hi Doc, what is the difference between Mintop & Mintop Forte? - this wrt Dr.Reddy s product I m asking here.. And also I need to know which is the best & better in results to use, like here it s available both in Foam & Solution, then what % to start-up with Minoxidil 2% or 5% - I m 27 yr old male living in Chennai, India
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  3375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Critical Care Specialist 's  Response
Hi Dear. Drug in Mintop and Mintop forte is same that is minoxidil,an arteriodilator,however its locally used for alopecia that is loss of hair,the only difference is that mintop is 2% and mintop forte is more concentrated and is 5%you can start with lower concentration that is only mintop,and when you tolerated it with out any serious side effect you increase concentration to 5% that is mintop forte
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor